MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; ELEOS RESURFACING FEMUR

ONKOS SURGICAL ELEOS; ELEOS RESURFACING FEMUR
Model Number 2500R002E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause for the dissociation of the resurfacing femur and the stem extension was unable to be determined.The patient has undergone two previous revision surgeries for dissociation since her primary surgery all performed by dr.Siegel.The patient's medical history is unknown, and it is unknown whether the patient sustained a trauma prior to the failure.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture of the implants or a nonconformance.
 
Event or Problem Description
On (b)(6) 2020, a (b)(6) female underwent a revision surgery due to dissociation of stem extension and resurfacing femur dissociated.During the revision surgery, the tibial hinge component, tibial poly spacer, resurfacing femur, and resurfacing femur axial pin were all replaced with identical implants.

Brand Name
ELEOS
Common Device Name
ELEOS RESURFACING FEMUR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10631543
Report Number3013450937-2020-00134
Device Sequence Number3529453
Product Code KRO
UDI-Device IdentifierB2782500R002E0
UDI-PublicB2782500R002E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model Number2500R002E
Device Catalogue Number2500R002E
Device Lot Number1755664
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR